# SDR UIEA200300058

- Difficulty date: October 4, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650E2
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT ENGINE SHUTDOWN IN CRUISE NR 2 ENGINE N1 SPOOLED DOWN FROM 102 PERCENT TO 55 PERCENT.  ALL OTHER INDICATIONS NORMAL.  ENGINE WOULD NOT RESPOND TO THRUST LEVER MOVEMENT.  ENGINE SHUTDOWN AS PRECAUTION AT 07:55 UTC.  C/A: FOUND DEBRIS IN EXHAUST.  BOROSCOPED HPC/LPC IAW FIM 71-00-42 PAGE 105 ITEM 2.  ALL ROTOR BLADES DAMAGED FROM HPC STAGE NR1 THRU NR 2 NIL DAMAGE FOUND.  REMOVED AND REPLACED NR 2 ENGINE IAW MM 71-00-02 AND FORM 01-AA-45.  SN ON 530257.(K)
